I started using Retin a Micro .04% on January 7, 2011 every night, only a pea-sized amount on my entire face for some minor sun damage. Doctors do not tell you ALL of the side effects associated with retin a. I had to stop on February 6, 2011 because my face developed HUGE open pores, orange peel texture, pimples, blisters, and intense burning, also became extremely oily and very pale skin color. Now its June 23, 2011, and I'm still experienced burning, open pores and the orange peel texture. I've been to several derms and they say that retin a is so great for your skin and no one ever experiences these symptoms I am having, but a plastic surgeon told me to never use retin a because it has horrible toxic effects and causes the problems I am having. He said he was not sure if any of this would be permanent. He also said to never never let anyone put a laser to your face. I always had smooth, poreless skin and get an occasional pimple here and there but never needed to use any meds for it. It is now June 23, 2011, and I still continue to have severe facial burning and the orange peel texture with enlarged pores and sun sensitivity. Also, my skin color is still very pale any my skin is very dry. The pimples have lessened as of late and so has the extreme oiliness/waxy look has gone away and I've noticed a very slight change in the texture. I think my epidermis is starting to regenerate/thicken up slightly since the retin a thinned it a lot. Retin a also increases hair growth in some people. I have experienced that as well. That is a fact as I have read it online that other women experienced this too. I also experienced joint pain, nausea (lost 15 pounds), very low blood pressure and depression from all of this. The joint pain, low blood pressure and nausea went away quickly after stopping the retin a. This has caused my so much anxiety. My skin looks awful from this horrible texture now. I hope it will go back to the way it was before. I'm hoping as I read on here that the orange peel texture may be from inflammation. Have you or anyone been told that the inflammation was causing the orange peel texture? I just want others to beware that Retin a may prolong or worsen conditions caused by laser damage or chemical peels. Retin a causes epidermal and dermal atrophy. Retin a goes deeper than your epidermis, into the dermis. It causes irritation and inflammation and thins your epidermis by 25%. They say it thickens your dermis but I think that is due to the inflammation. Thinning your epidermis is not a good thing if you already had your skin burned by a laser or have had a chemical peel. This inflammation or swelling in the dermis makes people think that their scars and wrinkles are fading or going away when, in reality, it's just swelling that's plumping up your face. That is really the science by Retin a, it causes irritation, thus causing inflammation and a plumping up effect. The effects of Retin a on wrinkles and deep scars are only temporary. Once you stop using Retin a, and the inflammation and plumping effect goes away, the wrinkles and scars come back. I know this to be true because I had a few wrinkles around the eyes and they are completely gone after only a month of using Retin a. My face is still puffy all over. At this point, I am not putting anything on my face and only washing it once or twice a day with Cetaphil, no make up, not anything, just sunscreen if I go out in the sun but I'm trying to avoid it as much as I can. I know my reaction to Retin a is a severe one and most people will not experience all of these side effects as I did but if you search for the toxic effects of Retin a, most people will be very surprised what they don't tell you about Retin a. I read about people having neurologic, liver and kidney damage as well as severe eye problems to name a few. Just wanted to put this information out there so that others can be aware of the dangers of Retin a as well. I pray that everyone will heal.